# SDR SIMA960921

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - EMERGENCY LIGHT ABOVE FRONT RIGHT EXIT WINDOW FOUND TO BE INOPERATIVE ON MAINTENANCE CHECK.  REPLACED POWER SUPPLY 10 WL.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
